# SDR COMA0260186

- Difficulty date: March 13, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 9,124 hours, 9,318 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 601R55310022
- Condition: Cracked
- Location: Stabilizer
- Part time: 9,124 hours, 9,318 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER ATTACH FITTING R.H. PIVOT PIN BUSHING LOOSE.REPLACED BUSHING I/A/W S.B. 601R-55-007 STEP 4 PAGE 51 THROUGH STEP 15 PAGE 64 AND REO 601R-55-31-036.
